# SDR KO0R202009250031

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 81,650 hours, 14,726 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STRINGER TIE AT WING STATION 434 AT STRINGER 9 IS CRACKED.
